# SDR UPS97222514

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting Pin
- Part number: 69139017
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  LEFT REAR BODY BUSHING AND TERMINAL PIN REQUIRE REPLACEMENT DUE TO CORROSION.  REMOVED AND REPLACED LT REAR (870) BOTTLE PIN AND BUSHING IAW MM 57-41-11 AND MM 57-41-01.
